The Heigth of Ideals and Regular Sequences.

Craig Huneke; Vijaylaxmi Trivedi

Manuscripta mathematica (1997)

  • Volume: 93, Issue: 2, page 137-142
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Huneke, Craig, and Trivedi, Vijaylaxmi. "The Heigth of Ideals and Regular Sequences.." Manuscripta mathematica 93.2 (1997): 137-142. <>.

author = {Huneke, Craig, Trivedi, Vijaylaxmi},
journal = {Manuscripta mathematica},
keywords = {depth; height of ideals; -sequence; -adic topology},
number = {2},
pages = {137-142},
title = {The Heigth of Ideals and Regular Sequences.},
url = {},
volume = {93},
year = {1997},

AU - Huneke, Craig
AU - Trivedi, Vijaylaxmi
TI - The Heigth of Ideals and Regular Sequences.
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 2
SP - 137
EP - 142
KW - depth; height of ideals; -sequence; -adic topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.